On systems of linear inequalities
Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 1, pp. 41-57.

We show in detail that the category of general Roth systems or the category of semi-stable systems of linear inequalities of slope zero is a neutral Tannakian category. On the way, we present a new proof of the semi-stability of the tensor product of semi-stable systems. The proof is based on a numerical criterion for a system of linear inequalities to be semi-stable.

On démontre en détail que la catégorie des systèmes de Roth généraux ou la catégorie des systèmes semi-stables d'inégalités linéaires de pente zéro est une catégorie tannakienne neutre. En chemin, on présente une nouvelle preuve de la semi-stabilité du produit tensoriel de systèmes semi-stables. La preuve découle d'un critère numérique pour qu'un système d'inégalités linéaires soit semi-stable.

DOI: 10.24033/bsmf.2436
Classification: 11H06,  11J13,  14G32,  20G05
Keywords: semi-stability, successive minima, tannakian category, tensor product
@article{BSMF_2003__131_1_41_0,
     author = {Fujimori, Masami},
     title = {On systems of linear inequalities},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {41--57},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {131},
     number = {1},
     year = {2003},
     doi = {10.24033/bsmf.2436},
     zbl = {1119.11038},
     mrnumber = {1975805},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2436/}
}
TY  - JOUR
AU  - Fujimori, Masami
TI  - On systems of linear inequalities
JO  - Bulletin de la Société Mathématique de France
PY  - 2003
DA  - 2003///
SP  - 41
EP  - 57
VL  - 131
IS  - 1
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2436/
UR  - https://zbmath.org/?q=an%3A1119.11038
UR  - https://www.ams.org/mathscinet-getitem?mr=1975805
UR  - https://doi.org/10.24033/bsmf.2436
DO  - 10.24033/bsmf.2436
LA  - en
ID  - BSMF_2003__131_1_41_0
ER  - 
%0 Journal Article
%A Fujimori, Masami
%T On systems of linear inequalities
%J Bulletin de la Société Mathématique de France
%D 2003
%P 41-57
%V 131
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2436
%R 10.24033/bsmf.2436
%G en
%F BSMF_2003__131_1_41_0
Fujimori, Masami. On systems of linear inequalities. Bulletin de la Société Mathématique de France, Volume 131 (2003) no. 1, pp. 41-57. doi : 10.24033/bsmf.2436. http://archive.numdam.org/articles/10.24033/bsmf.2436/

[1] E. Bombieri & J. Vaaler - « On Siegel's lemma », Invent. Math. 73 (1983), p. 11-32, Addendum, ibid., t.75 (1984), p.377. | MR | Zbl

[2] P. Deligne & J. Milne - « Tannakian Categories », Hodge Cycles, Motives, and Shimura Varieties (P. Deligne & al., éds.), Lect. Notes in Math., vol. 900, Springer-Verlag, Berlin Heidelberg, 1982, p. 101-228. | MR | Zbl

[3] G. Faltings - « Mumford-Stabilität in der algebraischen Geometrie », Proceedings of the International Congress of Mathematicians 1994 (Zürich, Switzerland), Birkhäuser Verlag, 1995, p. 648-655. | MR | Zbl

[4] G. Faltings & G. Wüstholz - « Diophantine approximations on projective spaces », Invent. Math. 116 (1994), p. 109-138. | MR | Zbl

[5] R. Ferretti - « Quantitative Diophantine approximations on projective varieties », preprint, http://www.math.ethz.ch/~ferretti, 8 July 1999.

[6] H. Schlickewei - « Linearformen mit algebraischen Koeffizienten », Manuscripta Math. 18 (1976), p. 147-185. | MR | Zbl

[7] W. Schmidt - « Linear forms with algebraic coefficients, I », J. Number Theory 3 (1971), p. 253-277. | MR | Zbl

[8] B. Totaro - « Tensor products of semistables are semistable », Geometry and Analysis on Complex Manifolds, World Scientific Publishing, River Edge, NJ, 1994, p. 242-250. | MR | Zbl

[9] -, « Tensor products in p-adic Hodge theory », Duke Math. J. 83 (1996), p. 79-104. | MR | Zbl

Cited by Sources: